1921
Volume 27, Issue 2
  • ISSN: 0002-9637
  • E-ISSN: 1476-1645
USD

Abstract

Abstract

A Tanzanian man with a known seizure disorder was admitted to hospital for treatment of schistosomiasis mansoni. He suffered a grand mal seizure soon after the second dose of oxamniquine. This is the first recorded seizure associated with use of this drug. Two other cases are reported in which transient electroencephalograph changes occurred during oxamniqueine therapy. The central nervous system effects of oxamniquine are reviewed with respect to its possible epileptogenic effects.

Loading

Article metrics loading...

/content/journals/10.4269/ajtmh.1978.27.360
1978-03-01
2017-09-24
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.4269/ajtmh.1978.27.360
Loading
  • Accepted : 05 Nov 1977

Most Cited This Month

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error